| Model Number |
MMT-723NAS |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised force sensor system.Customer stated they were able to rewind the pump.Fill cannula was recorded in daily history.Customer was advised the insulin pump will need to be replaced.Advised to discontinue use of the insulin pump and revert to a back-up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received a33 alarm during the basic occlusion test due to loose/protruded or flush drive support disk.Unable to perform prime test, excessive no delivery test and occlusion test.